# SDR AALA201906032005

- Difficulty date: June 2, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 55,586 hours, 22,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A85407
- Condition: Corroded
- Location: Bs 927-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT:  INSPECTION FOUND CORROSION IN THE AFT WET SUBFLOOR AREA, ON THE L2 DOOR LOWER INNER CHORD ANGLE.   MAINTENANCE REMOVED AND REPLACED WITH NEW THE L2 DOOR LOWER INBOARD CREASE/CHORD ANGLE.
